# SDR CA120224010

- Difficulty date: February 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,320 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 AC GENERATOR CAUTION LIGHT ON AND SHOWING 0 VOLTS ON ALL PHASES.  REPLACED NR 2 AC GENERATOR AND GROUND RUNS CARRIED OUT CHECKED SERVICEABLE.  ACFT RETURNED TO SERVICE.
